Funnel Cloud, Navajo
- When
- April 10, 12:40 PM MST
- Where
- Navajo County, Cibecue
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.400, -110.321 (the zone’s center; the record gives no point)
A Law Enforcement officer reported a funnel cloud from Cibecue.
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before the first event at Apr 10, 9:20 AM MST, 3 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 920 AM MST SAT APR 10 2004 .SYNOPSIS...A VIGOROUS STORM SYSTEM WILL MOVE ACROSS ARIZONA TODAY BRINGING COOLER TEMPERATURES AND A CHANCE OF SHOWERS AND THUNDERSTORMS. COOL AND BREEZY CONDITIONS WILL LINGER ACROSS THE AREA SUNDAY. HIGH PRESSURE WILL RETURN FOR THE BEGINNING OF THE WORK WEEK BRINGING DRY AND WARMER WEATHER TO THE REGION. && .DISCUSSION... THE UPPER TROUGH NOW LOCATED TO OUR NORTH OVER UTAH WILL MOVE SLOWLY SOUTH TODAY AND TONIGHT. SURFACE COLD FRONT IS POORLY DEFINED...BUT APPEARS TO BE LOCATED ACROSS THE NORTHERN THIRD OF ARIZONA. ALONG AND AHEAD OF THE FRONT...SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING THIS MORNING. AN AREA OF WEAK DIV-Q FORCING WILL AID IN CREATING LIFT AND INSTABILITY THROUGH THE AFTERNOON OVER THE CWA. WE WILL UPDATE THE FORECAST TO INCREASE POPS SLIGHTLY OVER THE NORTHERN THIRD WITH THE COLD FRONT IN THE AREA. STILL EXPECTING A DECENT COVERAGE OF SHOWER AND STORM ACTIVITY LATER TODAY AND THIS EVENING ACROSS THE SOUTHEAST SECTIONS INCLUDING THE WHITE MOUNTAINS AND EASTERN RIM. AS THE CENTER OF THE UPPER LOW MOVES TO NEAR THE 4-CORNERS OVERNIGHT...SNOW LEVELS WILL FALL TO NEAR 7000 FEET OVER THE WHITE MTNS AND DOWN TO 6000 FEET OVER THE CHUSKAS. THESE AREAS COULD SEE AN INCH OR SO OF SNOW ACCUMULATION BY SUNDAY MORNING. COOL AND BREEZY WEATHER WILL CONTINUE FOR SUNDAY WITH AREAS LIKE FLAGSTAFF STRUGGLING TO GET OUT OF THE 40S. RIDGING WILL BUILD IN FROM THE WEST MONDAY WITH TEMPERATURES REBOUNDING 5-10 DEGREES. FOR THE EXTENDED...TUESDAY THROUGH FRIDAY...LOOKS LIKE A RIDGE IN THE MID TO UPPER LEVELS WILL BRING WARMER DAYTIME TEMPERATURES FOR TUESDAY AND WEDNESDAY. HOWEVER...AN APPROACHING TROUGH OVER THE PACIFIC WILL RESULT IN STRENGTHENING PRESSURE GRADIENTS ACROSS THE AREA AND A LITTLE COOLING FOR THURSDAY. WITH SPRING MIXING EXPECT BREEZY TO WINDY SOUTHWEST WINDS WEDNESDAY INTO FRIDAY. COULD BE ANOTHER SHOT AT SHOWERS BY NEXT WEEKEND AS THE PACIFIC TROUGH MOVES ACROSS ARIZONA. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && JOHNDROW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1230 PM MST SAT APR 10 2004 AZZ008-013-014-016>018-037-110100- YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1230 PM MST SAT APR 10 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR EASTERN YAVAPAI... GILA...SOUTHERN APACHE AND SOUTHERN NAVAJO COUNTIES UNTIL 600 PM MST. AN APPROACHING STORM SYSTEM WILL COMBINE WITH MOISTURE ALREADY IN PLACE TO PRODUCE ISOLATED TO SCATTERED SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE HAIL NEAR ONE INCH IN DIAMETER AND DAMAGING WIND GUSTS. THE STORMS ARE EXPECTED TO MOVE SOUTH AND EAST OF THE AREA BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The Flagstaff radar (KFSX), 122 km away, was scanning. The volume nearest the first event began at 19:38 UTC.
1 funnel cloud. Local standard time, as filed.
A Law Enforcement officer reported a funnel cloud from Cibecue.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arizona in 2004Every state in 2004This day in weather historyWarnings in Arizona, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5393728.